• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 185
   School of Mathematics
  Title: Reward processes for semi-markov processes: Asymptotic behaviour
  Author(s):
1 . A. Reza. Soltani
2 . K. Khorshidian
  Status: Published
  Journal: J. Appl. Probab.
  Vol.: 35
  Year: 1998
  Pages: 833-842
  Supported by: IPM
  Abstract:
The asymptotic behaviour of the cumulative mean of a reward process Zρ, where the reward function ρ belongs to a rather large class of functions, is obtained. It is proved that EZρ (t)=C0+C1t+0(1),t→∞, where C0 and C1 are fully specified. A section is devoted to the dual process of a semi-Markov process, and a formula is given for the mean of the first passage time from a state i to a state j of the dual process, in terms of the means of passage times of the original process.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right